# SDR USAA100003

- Difficulty date: October 9, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Part number: P2070004201
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON L/S CHECK, FORWARD OUTBOARD EMERGENCY FLASHLIGHT HOLDER BROKEN.  C1 CLEARED, REPLACED FORWARD OUTBOARD EMERGENCY FLASHLIGHT HOLDER.  (M)
